Alert archive / Tennessee / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Apr 25, 2011, 11:46 PM CDT for 13 counties in Tennessee. It took effect at Apr 26, 2011, 1:00 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 11:46 PM CDT (04:46 UTC)
- In effect from
- Apr 26, 2011, 1:00 AM CDT
- Expired
- Apr 27, 2011, 9:05 PM CDT
- In force
- 44 hr
- Issued by
- NWS Nashville, TN
Counties Benton County, TN, Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Macon County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 41 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
465 WGUS64 KOHX 260446 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1146 PM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT FOR MIDDLE TENNESSEE WEST OF THE PLATEAU THROUGH WEDNESDAY EVENING... ...FLASH FLOOD WATCH FOR THE PLATEAU TUESDAY EVENING THROUGH WEDNESDAY EVENING... .SHOWERS AND THUNDERSTORMS WILL MOVE INTO MIDDLE TENNESSEE TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE NEXT ORGANIZED AREA OF STORMS IS EXPECTED TUESDAY NIGHT WITH HEAVIER RAINFALL. SOME OF THE STRONGEST STORMS ARE EXPECTED ON WEDNESDAY...WHEN A COLD FRONT SWEEPS ACROSS THE AREA. RAINFALL THROUGH THE PERIOD IS EXPECTED TO RANGE FROM 5 TO 7 INCHES WEST OF THE PLATEAU...WITH 2 TO 3 INCHES IN THE PLATEAU. TNZ005>010-022>027-029-261300- /O.CAN.KOHX.FF.A.0003.000000T0000Z-110428T0500Z/ /O.NEW.KOHX.FF.A.0004.110426T0600Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE- 1146 PM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY... DAVIDSON...DICKSON...HOUSTON...HUMPHREYS...MACON... MONTGOMERY...ROBERTSON...STEWART...SUMNER AND TROUSDALE. * THROUGH WEDNESDAY EVENING * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 5 TO 7 INCHES OF RAINFALL IS EXPECTED IN NORTH MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ028-030-031-056>064-075-077-093>095-261300- /O.EXT.KOHX.FF.A.0003.110426T0600Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE- GILES- 1146 PM CDT MON APR 25 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...DE KALB...GILES... HICKMAN...JACKSON...LAWRENCE...LEWIS...MARSHALL...MAURY... PERRY...RUTHERFORD...SMITH...WAYNE...WILLIAMSON AND WILSON. * THROUGH WEDNESDAY EVENING * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 5 TO 7 INCHES OF RAINFALL IS EXPECTED IN SOUTHERN MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ011-032>034-065-066-078>080-261300- /O.CON.KOHX.FF.A.0003.110427T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 1146 PM CDT MON APR 25 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CUMBERLAND...FENTRESS...GRUNDY...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 2 TO 3 INCHES OF RAINFALL IS EXPECTED IN THE PLATEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 04
4 follow-up statements
943 WGUS64 KOHX 261120 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 620 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT FOR MIDDLE TENNESSEE WEST OF THE PLATEAU THROUGH WEDNESDAY EVENING... ...FLASH FLOOD WATCH FOR THE PLATEAU THROUGH WEDNESDAY EVENING... ...THIS IS A PARTICULARLY DANGEROUS SITUATION ACROSS NORTHWEST MIDDLE TENNESSEE... .NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING ACROSS MIDDLE TENNESSEE TODAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE. A MORE ORGANIZED AREA OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE MID STATE TONIGHT INTO WEDNESDAY AND CONTINUE TO PRODUCE HEAVY RAINFALL. THE STRONGEST THUNDERSTORMS ARE EXPECTED DURING THE DAY ON WEDNESDAY...WHEN A COLD FRONT MOVES ACROSS THE AREA. RAINFALL AMOUNTS FROM TODAY THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE FROM 5 TO 7 INCHES WEST OF THE PLATEAU...WITH 2 TO 3 INCHES ACROSS THE PLATEAU. LOCATIONS ACROSS NORTHWEST MIDDLE TENNESSEE HAVE ALREADY RECEIVED UP TO FIVE INCHES OF RAINFALL FROM STORMS OVER THE PREVIOUS FEW DAYS. TNZ005>010-022>027-029-262100- /O.CON.KOHX.FF.A.0004.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE- 620 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HOUSTON...HUMPHREYS...MACON...MONTGOMERY...ROBERTSON... STEWART...SUMNER AND TROUSDALE. * THROUGH WEDNESDAY EVENING * THIS IS A PARTICULARLY DANGEROUS SITUATION * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 5 TO 7 INCHES OF RAINFALL IS EXPECTED IN NORTH MIDDLE TENNESSEE. LOCALLY HIGHER AMOUNTS ARE ALSO POSSIBLE. LOCATIONS NORTH OF INTERSTATE 40 AND WEST OF INTERSTATE 24 HAVE ALREADY RECEIVED THREE TO SIX INCHES OF RAINFALL OVER THE PREVIOUS FEW DAYS...WITH TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ028-030-031-056>064-075-077-093>095-262100- /O.CON.KOHX.FF.A.0003.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE- GILES- 620 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...DE KALB...GILES... HICKMAN...JACKSON...LAWRENCE...LEWIS...MARSHALL...MAURY... PERRY...RUTHERFORD...SMITH...WAYNE...WILLIAMSON AND WILSON. * THROUGH WEDNESDAY EVENING * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 5 TO 7 INCHES OF RAINFALL IS EXPECTED IN SOUTHERN MIDDLE TENNESSEE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ011-032>034-065-066-078>080-262100- /O.CON.KOHX.FF.A.0003.110427T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 620 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CUMBERLAND...FENTRESS...GRUNDY...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * FROM THIS EVENING THROUGH WEDNESDAY EVENING * SEVERAL ROUNDS OF STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 2 TO 3 INCHES OF RAINFALL IS EXPECTED ACROSS THE CUMBERLAND PLATEAU REGION...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
392 WGUS64 KOHX 262236 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 536 PM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT FOR MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING... ...THIS IS A PARTICULARLY DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WEST MIDDLE TENNESSEE TO INCLUDE THE NASHVILLE METROPOLITAN AREA... .A STORM SYSTEM IN ARKANSAS WILL MOVE NORTHEAST AND BRING SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE TONIGHT...WITH THE POTENTIAL FOR HEAVY RAINFALL. TWO TO FOUR INCHES OF RAINFALL IS EXPECTED IN WEST MIDDLE TENNESSEE. ANOTHER SYSTEM WILL BRING HEAVY RAINFALL WEDNESDAY. THE STRONGEST STORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING...WHEN A COLD FRONT MOVES ACROSS THE AREA. RAINFALL AMOUNTS WILL REACH 5 OR MORE INCHES WEST OF THE PLATEAU...WITH 2 TO 3 INCHES EXPECTED IN THE PLATEAU. LOCATIONS IN NORTHWEST MIDDLE TENNESSEE RECEIVED UP TO FIVE INCHES OF RAINFALL WITH RECENT STORMS...AND THIS AREA WILL BE MORE PRONE TO FLOODING. TNZ005>010-022>027-029-270900- /O.CON.KOHX.FF.A.0004.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE- 536 PM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HOUSTON...HUMPHREYS...MACON...MONTGOMERY...ROBERTSON... STEWART...SUMNER AND TROUSDALE. * THROUGH WEDNESDAY EVENING * THIS IS A PARTICULARLY DANGEROUS SITUATION * STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. RAINFALL OF 5 INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS IN NORTH MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ028-030-031-056>064-075-077-093>095-270900- /O.CON.KOHX.FF.A.0003.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE- GILES- 536 PM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...DE KALB...GILES... HICKMAN...JACKSON...LAWRENCE...LEWIS...MARSHALL...MAURY... PERRY...RUTHERFORD...SMITH...WAYNE...WILLIAMSON AND WILSON. * THROUGH WEDNESDAY EVENING * THIS IS A PARTICULARLY DANGEROUS SITUATION * STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. RAINFALL OF 5 INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS IN SOUTH MIDDLE TENNESSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ011-032>034-065-066-078>080-270900- /O.CON.KOHX.FF.A.0003.110427T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 536 PM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CUMBERLAND...FENTRESS...GRUNDY...OVERTON... PICKETT...PUTNAM...VAN BUREN...WARREN AND WHITE. * THROUGH WEDNESDAY EVENING * STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 2 TO 3 INCHES OF RAINFALL IS EXPECTED ACROSS THE CUMBERLAND PLATEAU REGION...WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 04
299 WGUS64 KOHX 271322 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 822 AM CDT WED APR 27 2011 ...FLASH FLOOD WATCH IN EFFECT FOR MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING... ...THIS IS A PARTICULARLY DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WEST MIDDLE TENNESSEE TO INCLUDE THE NASHVILLE METROPOLITAN AREA... .A STORM SYSTEM IN ARKANSAS WILL MOVE NORTHEAST AND BRING SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE TODAY...WITH THE POTENTIAL FOR HEAVY RAINFALL. TWO TO THREE INCHES OF RAINFALL IS EXPECTED... WITH LOCALLY HIGHER AMOUNTS. LOCATIONS IN NORTH AND WEST MIDDLE TENNESSEE RECEIVED UP TO FIVE INCHES OF RAINFALL WITH RECENT STORMS...AND THIS AREA WILL BE MORE PRONE TO FLOODING. TNZ011-028-030>034-056>066-075-077>080-093>095-280500- /O.CON.KOHX.FF.A.0003.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-WILSON-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE- LAWRENCE-GILES- 822 AM CDT WED APR 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BEDFORD...CANNON...COFFEE...CUMBERLAND... DE KALB...FENTRESS...GILES...GRUNDY...HICKMAN...JACKSON... LAWRENCE...LEWIS...MARSHALL...MAURY...OVERTON...PERRY...PICKETT... PUTNAM...RUTHERFORD...SMITH...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * THROUGH THIS EVENING * STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. 2 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TNZ005>010-022>027-029-280500- /O.CON.KOHX.FF.A.0004.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE- 822 AM CDT WED APR 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HOUSTON...HUMPHREYS...MACON...MONTGOMERY...ROBERTSON... STEWART...SUMNER AND TROUSDALE. * THROUGH THIS EVENING * THIS IS A PARTICULARLY DANGEROUS SITUATION * STORMS ARE EXPECTED TO BRING HEAVY RAINFALL TO MIDDLE TENNESSEE. RAINFALL OF 1-3 ADDITIONAL INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
780 WGUS64 KOHX 280205 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 905 PM CDT WED APR 27 2011 TNZ011-028-030>034-056>066-075-077>080-093>095-280315- /O.CAN.KOHX.FF.A.0003.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKETT-WILSON-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB- WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE- LAWRENCE-GILES- 905 PM CDT WED APR 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE AREA HAS BEEN CANCELLED BECAUSE THE THREAT OF HEAVY RAINFALL HAS ENDED. $$ TNZ005>010-022>027-029-280315- /O.CAN.KOHX.FF.A.0004.000000T0000Z-110428T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE- 905 PM CDT WED APR 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE AREA HAS BEEN CANCELLED BECAUSE THE THREAT OF HEAVY RAINALL HAS ENDED. $$ STEIGERWALDT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Apr 25, 11:40 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 25, 11:40 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1140 PM CDT MON APR 25 2011 .UPDATE...FOR 06Z TAFS. && .AVIATION...CONVECTIVE LINE WILL BE THE WEATHER MAKER TONIGHT. SPEED OF LINE INDICATES IT SHOULD AFFECT KBNA BY 07Z AND WHAT IS LEFT OF THE LINE WILL AFFECT KCSV BY 10Z. EXPECT VFR-MVFR CONDITIONS PRIOR TO THE LINE ARRIVING AND THEN MOSTLY IFR-MVFR CONDITIONS AFTER THE LINE ARRIVES. ALSO EXPECT STRONG TO SEVERE WINDS IN AND AROUND TSTMS...MAINLY FOR KBNA...MUCH LESS SO FOR KCSV. STEADY STATE SFC WINDS WILL CONTINUE OUT OF THE SOUTH AT 10-20 MPH TONIGHT AND THEN INCREASE TOMORROW MORNING TO 15-30 MPH OUT OF THE SOUTH. EXPECT IMPROVEMENT OF CIGS/VSBYS LATE TOMORROW MORNING AFTER THE LINE HAS WEAKENED. AWAITING THE NEXT INSTALLMENT OF SEVERE WEATHER FOR TUE NGT-WED. && .PREV DISCUSSION... /ISSUED 1100 PM CDT MON APR 25 2011/ MESOSCALE UPDATE... LINE OF SVR STORMS MOVG INTO W TN. LINE EXPECTED TO PUSH INTO THE TN RVR AREA SHORTLY AFTER MIDNIGHT. ATM ACR MID TN IS MORE STABLE WITH A GRADUAL WEAKENING OF LINE EXPECTED. HOWEVER SOME AREAS IN W MID TN EXPECTED TO GET STRONG TO DAMAGING WINDS NEXT 1-3 HRS. PREV DISCUSSION... /ISSUED 522 PM CDT MON APR 25 2011/ MESOSCALE UPDATE... MID TN IN A LULL BTW SYSTEMS. SMALL SYS THAT CLIPPED STEWART- MONTGOMERY CO AROUND 4 PM LIFTED N OF THE AREA WITH DRIER AIR WORKING IN BEHIND IT. LAPS DATA SHOWS HIGHER SHEAR/DESTAB WEST OF THE COUNTY WARNING AREA. CANCELLED SEVERE TSTM WATCH #203 FOR MID TN. NEXT ROUND OF STORMS DEVELOPING IN AR ATTM. SYS WL MOVE INTO MID TN AFT MIDNIGHT WITH 1-2 INCHES OF RAINFALL EXPECTED THRU TUE MORN. SLGT RISK OF SEVERE STORMS ON TRACK. PREV DISCUSSION... /ISSUED 343 PM CDT MON APR 25 2011/ SHORT TERM...THE SHOWERS AND THUNDERSTORMS THAT OCCURRED OVER WESTERN PARTS OF THE MID STATE EARLY TODAY FIZZLED OUT AS THEY MOVED EASTWARD. HOWEVER, ANOTHER CLUSTER OF STORMS DEVELOPED OVER WESTERN TENNESSEE EARLY IN THE AFTERNOON AND STARTED PUSHING INTO NORTHWESTERN COUNTIES BY 330 PM. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR A LARGE PART OF THE MID STATE, THAT RUNS UNTIL 8 PM CDT, INCLUDING THE NASHVILLE METRO AREA. THESE SHOWERS AND STORMS ARE EXPECTED TO MOVE ACROSS AN AREA THAT RECEIVED BETWEEN 1 AND 2 INCHES OF RAIN YESTERDAY...AND SIMILAR AMOUNTS COULD OCCUR THIS AFTERNOON. ANOTHER ROUND OF SHOWERS AND STORMS WILL PUSH ACROSS THE MID STATE LATE TONIGHT AND TUESDAY BRINGING ALONG MORE LOCALLY HEAVY RAINS. HAVE ISSUED A FLASH FLOOD WATCH FOR A PRETTY GOOD-SIZED PORTION OF NORTHERN MIDDLE TENNESSEE FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING. THIS IS THE SAME AREA THAT RECEIVED THE LOCALLY HEAVY RAINS ON SUNDAY...AND ANY ADDITIONAL HEAVY RAINFALL WILL PRODUCE INCREASED RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING. EXPECT MORE THUNDERSTORMS TO ERUPT OVER WESTERN TENNESSEE TUESDAY AFTERNOON AND PUSH INTO WESTERN PARTS OF OUR FORECAST AREA BY SUNSET TOMORROW. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH TUESDAY NIGHT, WITH A SIGNIFICANT SEVERE WEATHER OUTBREAK...INCLUDING TORNADOES...STILL EXPECTED ON WEDNESDAY, AS A STRENGTHENING LOW PRESSURE AREA MOVES NORTHEASTWARD FROM NORTHERN ARKANSAS INTO EAST-CENTRAL INDIANA BY 0OZ, THU. SPC HAS PLACED MUCH OF THE MID STATE UNDER A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY. STILL LOOKS LIKE A SIGNIFICANT RAIN EVENT COMING UP OVER THE NEXT THREE DAYS, WITH RAINFALL TOTALS RANGING FROM 2 TO 3 INCHES OVER EASTERN AREAS TO BETWEEN 5 AND 7 INCHES ACROSS THE NORTHWEST. EXPECT LOCALIZED FLOODING TO BECOME LIKELY BY WEDNESDAY OVER MUCH OF THE MID STATE, AS REPEATED ROUNDS OF THUNDERSTORMS MOVE THROUGH. LONG TERM...MOSTLY DRY WEATHER IS FORECAST FOR THURSDAY AND FRIDAY, AS HIGH PRESSURE BUILDS IN ACROSS THE TENNESSEE VALLEY. ANOTHER COLD FRONT, WITH THUNDERSTORMS AND HEAVY RAIN, IS EXPECTED BY SATURDAY NIGHT AND SUNDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR TNZ011-032>034-065-066-078>080. FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>010- 022>031-056>064-075-077-093>095. && 18
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 18 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON APR 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-261000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF A WAYNESBORO TO SPRINGFIELD LINE. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE MID STATE THROUGH TUESDAY NIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALMOST ALL OF THE MID STATE ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL. RAINFALL AMOUNTS WILL RANGE FROM TWO TO FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:54 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry | 51 min |
| Apr 26, 12:23 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 37 min |
| Apr 26, 12:38 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 37 min |
| Apr 26, 12:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 32 min |
| Apr 26, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Montgomery and 3 more | 35 min |
| Apr 26, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne and 1 more | 31 min |
| Apr 26, 1:39 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 3 more | 36 min |
| Apr 26, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 34 min |
| Apr 26, 2:15 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 34 min |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Perry | 51 hr |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Lawrence | 51 hr |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Hickman | 51 hr |
| Apr 26, 6:24 PM CDT | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 22 hr |
Nearby
Flash Flood Watches in Tennessee, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.